-:¦:-•:*'""*:•.-:¦:-•*Welcome to MyMigraineConnection!*•-:¦:-•:*'""*:•.-:¦:-
In low doses, many people can take Inderal even with low blood pressure. Have you talked with your doctor about the tingling symptoms? I don't know if you're taking other medications, but some meds can cause that. Definitely something to check out.
Because there's so much involved -- every medication you take including over-the-counter meds and supplements as well as your medical history and all health issues -- I really can't say if you should take Inderal. That kind of question can only be safely answered by a doctor who is treating you.
I hear you and sympathize on not being able to stand these "headaches" any more. Been there myself. The two best things you can do for yourself is learn about Migraine disease and the form of Migraine you have and work with a doctor who really understands Migraines and will truly discuss things with you. If you need any information, please let me know if I can help?
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.